Advertisement

European Journal of Clinical Pharmacology

, Volume 30, Issue 3, pp 381–382 | Cite as

Toxic overdose of isoniazid, rifampicin and ethambutol

  • C. T. Spalding
  • W. C. Buss
Letters To The Editors

Key words

isoniazid rifampicin ethambutol intoxication 

References

  1. 1.
    Brown CV (1972) Acute isoniazid poisoning. Am Rev Respir Dis 105: 206–216Google Scholar
  2. 2.
    Sievers ML, Herrier RN (1975) Acute isoniazid toxicity. Am J Hosp Pharm 32: 202–206Google Scholar
  3. 3.
    Mitchell JR, Zimmerman HJ, Ishak KG, Thorgeirsson UP, Timbrell JA, Snodgrass WR, Nelson SD (1976) Isoniazid liver injury: Clinical spectrum, pathology and probable pathogenesis. Ann Intern Med 84: 181–192Google Scholar
  4. 4.
    Ducobu J, Dupont P, Laurent M, Bruart J (1982) Acute isoniazid/ethambutol/rifampicin overdosage. Lancet 1: 632Google Scholar
  5. 5.
    Jack DB, Knepil J, McLay WDS, Fergie R (1978) Fatal rifampicin-ethambutol overdosage. Lancet 2: 1107–1108Google Scholar
  6. 6.
    Newton RW, Forrest ARW (1975) Rifampicin overdosage — The red man syndrome. Scot Med J 20: 55–56Google Scholar
  7. 7.
    Broadwell RO, Broadwell SD, Comer PB (1978) Suicide by rifampicin overdose. J Am Med Assoc 240: 2283–2284Google Scholar
  8. 8.
    Wason S, Lacouture PG, Lovejoy Jr FH (1981) Single high-dose pyridoxine treatment for isoniazid overdose. J Am Med Assoc 246: 1102–1104Google Scholar
  9. 9.
    Chaikin HL (1980) Rhabdomyolysis secondary to drug overdose and prolonged coma. South Med J 73: 990–994Google Scholar
  10. 10.
    Martin DW, Watts HD, Smith LH (1976) Rhabdomyolysis — Medical Staff Conference, University of California, San Francisco. West J Med 125: 298–304Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • C. T. Spalding
    • 1
  • W. C. Buss
    • 1
  1. 1.Department of PharmacologyUniversity of New Mexico, School of MedicineAlbuquerqueUSA

Personalised recommendations